Deformation of determinantal schemes
Compositio Mathematica, Tome 30 (1975) no. 3, p. 273-292
@article{CM_1975__30_3_273_0,
     author = {Laksov, Dan},
     title = {Deformation of determinantal schemes},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {3},
     year = {1975},
     pages = {273-292},
     zbl = {0306.14022},
     mrnumber = {389898},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_3_273_0}
}
Laksov, Dan. Deformation of determinantal schemes. Compositio Mathematica, Tome 30 (1975) no. 3, pp. 273-292. https://www.numdam.org/item/CM_1975__30_3_273_0/

[1] A-K. A. Altman and S.L. Kleiman: Introduction to Grothendieck duality theory. Lecture notes in mathematics no. 146, Springer Verlag, 1970. | MR 274461 | Zbl 0215.37201

[2] H. Bass: Algebraic K-theory. Benjamin, New York (1968). | MR 249491 | Zbl 0174.30302

[3] J. Briancon and A. Galligo: Déformations distinguées d'un point de C2ou R2. Astérisque no. 7-8 (1973) 129-138. | MR 361139 | Zbl 0291.14004

[4] D.A. Buchsbaum: Complexes associated with the minors of a matrix. Symposia Mathematica vol. IV, Bologna (1970) 255-283. | MR 272868 | Zbl 0248.18028

[5] L. Burch: On ideals of finite homological dimension in local rings. Proc. Cambridge Phil. Soc. vol. 64 (1968) 941-952. | MR 229634 | Zbl 0172.32302

[6] J.A. Eagon and M. Hochster: Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci. Am. Journ. Math. vol. 93 (1971) 1020-1058. | MR 302643 | Zbl 0244.13012

[7] Ega A. Grothendieck (with J. Dieudonné), Eléments de géométrie algébrique. Chap. IV, 1ere, 2eme, 3eme, 4eme parties, Publ. Math. de I.H.E.S., no. 20, 24, 28, 32 (1964, 1965, 1966, 1967). | Numdam

[8] J. Fogarty: Algebraic families on an algebraic surface. Am. Journ. Math., vol. 90 (1968) 511-521. | MR 237496 | Zbl 0176.18401

[9] G. Kempf: Schubert methods with an application to algebraic curves. Mathematisch Centrum, Amsterdam (1971). | Zbl 0223.14018

[10] G. Kempf and D. Laksov: The determinantal formula of Schubert calculus. Acta Matematica, vol. 132 (1974) p. 153-162. | MR 338006 | Zbl 0295.14023

[11] M. Hochster: Grassmannians and their Schubert subvarieties are arithmetically I Cohen-Macaulay. Journ. Algebra 25 (1973) 40-57. | MR 314833 | Zbl 0256.14024

[12] S.L. Kleiman: The transversality of a general translate. Compositio Math., vol. 28 (1974) 287-297. | Numdam | MR 360616 | Zbl 0288.14014

[13] S.L. Kleiman and J. Landolfi: Geometry and deformation of special Schubert varieties. Compositio Math., vol. 23 (1971) 407-434. | Numdam | MR 314855 | Zbl 0238.14006

[14] D. Laksov: The arithmetic Cohen-Macaulay character of Schubert schemes. Acta Mathematica vol. 129 (1972) 1-9. | MR 382297 | Zbl 0233.14012

[15] C. Musili: Postulation formula for Schubert varieties. Journ. Indian Math. Soc. 36 (1972) 143-171. | MR 330177 | Zbl 0277.14021

[16] M. Schaps: Non singular deformations of space curves using determinantal schemes. Doctoral dissertation, Harvard University, Cambridge, Mass. (1972).

[17] T. Svanes: Coherent cohomology on flag manifolds and rigidity. Doctoral dissertation, M.I.T., Cambridge, Mass. (1972).